# SDR DALA2017112408282

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 62,072 hours, 8,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT 16JH TO 29JH ARE INOPERATIVE.  REPLACED EPSU 16WL AND BATTERY PACK.
